# SDR CALA0200011

- Difficulty date: January 9, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 49,932 hours, 27,470 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: R Ob Mlg Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/16" CRACK IN R/H O/B MLG BEAM FITTING. THE FITTING WAS REPLACED IAW TASK CARD 03-5743-1-0002 AND 03-5743-1-0004, SEQ 579, AND EA 5743-01022.
